# SDR DL757100339

- Difficulty date: October 29, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MIDSPAR OTBD SIDE LOAD FITTING BUSHING MIGRATED.  ACCOMPLISHED ERA 477160-14AD AT SAA SAT REF NON ROUTINE CARD 124460.
